... before my second shot in may of 2014 that is the last shot I had. My husband and I decided we want to start trying to have kids so we stopped taking the shot and decided that we would let it happen when it does. I have spotted two weeks in a row not even a full day either time. My question is first off have I started ovulation again and second does that mean I could be pregnant? I was not informed of any of the side effects of depo before taking it so I am clueless on any of this
If you choose to come off Depo, you may well find you get hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to regain your fertility.
Agnus Castus is a natural remedy that works to balance your hormones. It got me back into a regular monthly cycle, within 6 weeks of starting it. I now use a lower, maintenance dose, to keep my hormones balanced. It has not only given me a regular cycle, but it has helped with my PMS/PMT enormously.
A word of warning, though - YOU CANNOT USE AGNUS CASTUS ALONG SIDE ANY FORM OF HORMONAL BIRTH CONTROL. It works to help your body balance your hormones, whereas hormonal birth control deliberately causes an imbalance, to prevent pregnancy. This means that the two could work against each other, & you could end up pregnant.
Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Posted 21 Oct 2014 • 2 answers
Posted 12 Jan 2015 • 1 answer
Posted 3 May 2015 • 1 answer
Depo-Provera - I have been on the depo shot since jan through out the first two shot I bled non stop
Posted 27 Jul 2015 • 1 answer